One month after lower blepharoplasty, i still have two red circles in my lower lid. I was taken ecotrin (aspirin) and a stop 6 days before the surgery as well as fishoil.The surgery took 3 hours and the doctor said i had a lot of bleeding. Now he said to take a time since i was expecting to be well in 2 or 3 weeks.
How Long to Get Rid of Those Red Circles After Lower Blepharoplasty? (photo)
Doctor Answers 4
Redness will take more time to resolve
I agree your lower lids are still quite red. It may take a few more weeks before things start to settle. Dont rush in to additional skin treatments at this point as you may not need them shortly.
Have a question? Ask a doctor
Inflammation and/or resolving blood products.
It is not unusual for patients with your skin tone to experience slightly longer healing times with regard to clearing of bruises. As long as you are patient, most of what you are worried about will slowly resolve over the next few weeks.
Bleaching creams can be used, but if you wait a few more weeks you might not even need this.
Heavy Eyelids. In Picture It Looks Like I'm About to Blink. What Can I Do?
The posted photo clearly shows a post imflammatoey stage of healing. Ask your doc for local bleaching creams, possible IPL. Otherwise time to allow further maturation of the tissue. The risk was in my opinion to short a delay from the aspirin and other supplements to surgery. Bleeding can cause these issues and even worse a hemosidering pigmented appearance.
You might also like...
Red circles after eyelid surgery
I understand your concern. But please give it additional time and I think that all will be ok. Although it is very hard to get a male to comply with this, consider seeing someone who is an expert in makeup to hide the bruising if you need to return to the public sooner.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.